# SDR AALA201506019003

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 50,360 hours, 21,126 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R993
- Condition: Odor
- Location: Apu Bay
- Part time: 46,792 hours, 19,017 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 489, EN-ROUTE CREW NOTICED ODOR IN COCKPIT & FWD CABIN DURING IDLE DESCENT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  DETERMINED THE SOURCE OF ODOR TO BE THE APU.  R & R APU IAW 26L31049003, OPERATIONS GOOD.
